You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Mixed Norm $n$-Widths
C. de Boor, R. Devore and K. Höllig
Proceedings of the American Mathematical Society
Vol. 80, No. 4 (Dec., 1980), pp. 577-583
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2043427
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Recently, the Soviet mathematicians R. Ismagilov , E. Gluskin  and B. Kashin  have obtained some deep and surprising results on $n$-widths for Sobolev spaces in the mixed norm case. In this note, we will give a new and simpler proof of Gluskin's result and show its connection with a certain classical combinatorial problem.
Proceedings of the American Mathematical Society © 1980 American Mathematical Society